# SDR DALA2017081706285

- Difficulty date: August 16, 2017
- Submitted: August 18, 2017
- Operation: Air carrier
- Aircraft: N1611B
- Make and model: Boeing 767332
- Aircraft serial: 30595
- Aircraft time: 77,408 hours, 10,144 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON SERVICE CHECK FOUND COCKPIT EMERGENCY EXIT SIGN BATTERY PACK INOPERATIVE. REPLACED EMERGENCY LIGHT ASSEMBLY AND BATTERY PACK. SYSTEM OPERATION IS NORMAL.
